# SDR AALA202204086636

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737
- Aircraft serial: 31229
- Aircraft time: 18,673 hours, 7,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TROUBLE SHOOTING FOUND FORWARD AREA EMERGENCY CEILING LIGHT STUCK ON (L1417) NEXT TO FORWARD AREA ENTRY LIGHT, SUSPECT BATTERY PACK M1674. REMOVED AND REPLACED FORWARD BATTERY EMERGENCY CHARGER IN REFERENCE TO AMM 33-51-06.
